# SDR U2RA486DHN003

- Difficulty date: February 21, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N763CA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26154
- Aircraft time: 53,893 hours, 23,065 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 65B57439Y3
- Part serial: NA
- Condition: Corroded
- Location: Bs 338
- Part time: 53,893 hours, 23,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN GALLEY MOUNT HAS CORROSION AT STA. 338 LBL 20.
